advertisement
Question
Posted by: Lefli | 2008/10/14

Nuristerate

I started using Nuristerate in May 08and I had my last injection in July.08 .I stopped taking it. I have been spotting and bleeding at odd times since September08 (when I should have taken my 3rd injection)till October 14 08.How long will it take for me to start menstruating? I have been having unprotected sex, can I get pregnant even though I' m spotting? I wanted to move on to Yasmin, when will it be safe for me to so?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to 9 months for your periods to return regularly and you can fall pregnant in this time. You can start Yasmin.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement